# SDR R61A201304170378

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,694 hours, 16,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062726006
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SERVICE MAINTENANCE FOUND THE UPPER SKIN ON RIGHT HORIZONTAL STABILIZER BETWEEN RIB 12 AND 13 DAMAGED.  MAINTENANCE REPAIRED THE UPPER SKIN ON RIGHT HORIZONTAL STABILIZER BETWEEN RIB 12 AND 13 IAW TI 170-13-028 REV C, AND EMB ETD 2013-170-005087 REV E.  "MAJOR REPAIR".  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
